Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 25, No. 2, pp. 241-245 (2009)

A simple proof of a weighted inequality for the Hardy-Littlewood maximal operator in ${\mathbb R}^n$

René Erlin Castillo and Eduard Trousselot

Universidad de Oriente, Venezuela

Abstract: In this note we give a simple proof of the characterization of the weights for which the Hardy-Littlewood maximal operator maps $L_p$ weighted space into weak $L_p$ space.

Keywords: Hardy-Littlewood, weighted inequality

Classification (MSC2000): 42B25

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition